MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5180
Medical Device Problem Codes Pacemaker Found in Back-Up Mode (1440); No Pacing (3268)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that upon interrogation, the device was found to have gone into back up vvi mode.The device failed to provide impulses intermittently.The device was explanted.The patient was stable.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
The reported events of backup operation and pacing anomaly were confirmed.The device was received with no output, no telemetry and battery at end of service.The device image could not be saved due to lack of telemetry and it was requested to the field, but it was not available.The original battery was replaced after cutting open the device case and the product code was downloaded successfully.The device was tested under nominal conditions with results indicating normal functionality.The pacer was monitored for several days, and results indicated performance was normal.Additionally, evaluation of the output pacing found all parameter within normal range.The backup operation observed in the field is consistent with low battery voltage fluctuation.The backup operation observed in the field is consistent with low battery voltage fluctuation.Total projected longevity based on nominal conditions it is considered normal battery depletion.

Brand Name
IDENTITY ADX SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9380384
Report Number2938836-2019-16703
Device Sequence Number3091123
Product Code DXY
UDI-Device Identifier05414734006804
UDI-Public05414734006804
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model Number5180
Device Catalogue Number5180
Device Lot NumberS000001462
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer02/22/2020
02/13/2021
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date02/22/2020
03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight70